# SDR 08FDEA00342

- Difficulty date: February 1, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973276206
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT DOOR CUTOUT, FUSELAGE SKIN GOUGED FWD LOWER CORNER OF CUTOUT FR 59A, STR 40-41R.   BLENDED GOUGE IAW SRM 51-73-10.  FOUND OUT OF LIMITS IAW SRM 51-40-21. REWORKED AREA IAW SRM 53-17-12-101 C-2 FIG. 104.  FOUND TO BE WITHIN LIMITS.  ALODINED,   PRIMED & TOP COATED APPLIED IAW SRM 51-23-20, 51-21-10, 51-40-21.
